I can’t take it anymore

Seriously I can’t.  I have never in my life felt so out-of-control.

This morning it dawned on me.  I have little or no respect for my body or my health.  I am 43 now.  It’s not going to get any easier.  Just harder.

I know I’ve written it here before, but THIS IS IT.  It’s not just the fact that I cannot fit into anything I own hanging in my closet (well maybe 10% of it), it’s the fact that I feel like crap.  I find it so hard to get to sleep, to stay asleep.  I find it even harder to wake up and I am tired all day long.  Don’t get me started on the unbearable period pain that, because of my weight, is now with me a good week solid before and a couple of days after.

I remember looking great and having so much energy in my 30’s.  I cared about myself and how I felt.  I was proud of how I looked and that rippled across all areas of my life.

I want that back – but the 43-year-old version.  I need to keep it real.

I tried Lite n’ Easy but was incredibly disappointed with the lack of support they offer customers.  In fact I had written to them on numerous occasions (as well as called) and they didn’t even have the courtesy of calling or writing back.  I was spending over $170 on food each week and NOTHING.

As some of you know, I work in marketing, and this is one of the biggest mistakes a company can make.  Not responding to the people that buy their products.  Sad and disappointing.  They have lost me as a customer and someone who has an audience of likeminded people I correspond with on a daily basis via the numerous social media tools I use.

But I digress.  I have now enlisted the help of a doctor.  She is great and understands that a lot of what’s going on with me is mental.  We are going to work on it together.

Reductil 10mg 15 mg

For the next 30 days she has given me a prescription for Reductil a strong appetite suppressant.  I am hesitant to take any kind of drug, but I am at the end of trying to fight this fight.  I have to do something that will make a difference.

I have been taking it for about 5 days now and I don’t seem to have much of an appetite.  It’s a strange feeling. I don’t feel ‘elated’ like they say you might, but I do have some of the side effects like feeling hot and cold, rapid heart beat etc – but nothing too alarming.

I have also started to monitor my diet and weight again through Weight Watchers.  It’s been the only thing that’s worked for me in the past and I know the system inside out.

So here I go again – but this time I have enlisted the support of a medical professional.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s